# SDR QXEA2014030400171

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER FWD PAX DOOR LOWER AFT CORNER FITTING.  BLENDED AFFECTED AREA IAW SRM 53-00-00-02-01. FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-02-01. EDDY CURRENT INSPECTION FOR SURFACE CRACKS PERFORMED IAW NTM PART 6 51-00-02. NO CRACKS NOTED.
